MathSciNet Relay Station
MathSciNet bibliographic data
MR853982 (88h:58110a) 58G11 (58G10 58G32)
Bismut, Jean-Michel; Freed, Daniel S. The analysis of elliptic families. I. Metrics and connections on determinant bundles. Comm. Math. Phys. 106 (1986), no. 1, 159–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement